# SDR RAIA201602220004

- Difficulty date: February 22, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 36,361 hours, 20,894 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Inoperative
- Location: Nr 2 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK 2 OVERLOAD EICAS. R & R PACK 2 OVERTEMP SWITCH.  OPS CHECK GOOD.
